MathSciNet Relay Station
MathSciNet bibliographic data
MR2365486 (2008h:60419) 60K37 (60F05 60J80)
Peres, Yuval; Zeitouni, Ofer A central limit theorem for biased random walks on Galton-Watson trees. Probab. Theory Related Fields 140 (2008), no. 3-4, 595–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement